# SDR YENA2020030950225

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 33,432 hours, 10,568 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Control
- Part number: 811B020001
- Part serial: NR001425
- Condition: Failed
- Location: Rudder
- Part time: 20,883 hours, 6,803 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FT # 391, BOS-TPA. DURING PHASE 2 COCKPIT JOB CARD A320-27-24-00-710-002 OPS TEST OF RUDDER SERVOCTL WITH INDIVIDUAL HYD SYSTEM; FOUND RUDDER WOULD KICK OVER TO THE RIGHT WITH OUT PEDAL INPUT ON ""Y"" HYD SYSTEM PWR; FOUND ""Y"" SYSTEM SERVOCONTROL (3025GM) INPUT CONTROL LEVER DETACHED FROM SERVOCONTROL   REMOVED AND REPLACED SERVOCONTROL (3025GM) IAW AMM 27-24-51  OPS & L/CKD GOOD ALL RIG PINS REMOVED."
